# SDR CALA0001867

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N73380
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- Aircraft time: 18,413 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-2 DOOR AFT CUTOUT LOWER CLOSEOUT WEB BENT AND CRACKED AT STA 847, RBL 26. THE WEB WAS REMOVED AND REPLACED IAW SRM 51-10-02.
